Israel Journal of Mathematics

, Volume 62, Issue 1, pp 113–122 | Cite as

P.I. rings and the localization at height 1 prime ideals

  • Amiram Braun


LetR be a prime P.I. ring, finitely generated over a central noetherian subring. LetP be a height one prime ideal inR. We establish a finite criteria for the left (right) Ore localizability ofP, providedP/P 2 is left (right) finitely generated. This replaces the noetherian assumption onR appearing in [BW], using an entirely different technique.


Prime Ideal Polynomial Identity Noetherian Ring Invertible Element Quotient Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [ArSc]
    M. Artin and W. Schelter,Integral ring homomorphisms, Advances in Math.39 (3) (1981), 289–329.MATHCrossRefMathSciNetGoogle Scholar
  2. [B]
    A. Braun,An additivity principle for P.I. rings, J. Algebra96 (1985), 433–441.MATHCrossRefMathSciNetGoogle Scholar
  3. [BS]
    A. Braun and L. Small,Localization in prime noetherian P.I. rings, Math. Z.193 (1986), 323–330.MATHCrossRefMathSciNetGoogle Scholar
  4. [BW]
    A. Braun and R. B. Warfield, Jr.,Symmetry and localization in Noetherian prime P.I. rings, J. Algebra, to appear.Google Scholar
  5. [G]
    A. W. Goldie,Localization in non-commutative noetherian rings, J. Algebra5 (1967), 89–105.MATHCrossRefMathSciNetGoogle Scholar
  6. [J]
    A. V. Jategaonkar,Localization in Noetherian Rings, London Mathematical Society Lecture Notes Series, 98, Cambridge, Cambridge University Press, 1986.MATHGoogle Scholar
  7. [K]
    I. Kaplansky,Commutative Rings, Allyn and Bacon, Boston, 1970.MATHGoogle Scholar
  8. [R]
    L. H. Rowen,Polynomial Identities in Ring Theory, Academic Press, 1980.Google Scholar
  9. [Sch]
    W. Schelter,Integral extension of rings satisfying a polynomial identity, J. Algebra40 (1976), 245–257.CrossRefMathSciNetGoogle Scholar
  10. [W]
    R. B. Warfield, Jr.,Bezout rings and serial rings, Commun. Algebra7 (5) (1979), 533–545.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© The Weizmann Science Press of Israel 1988

Authors and Affiliations

  • Amiram Braun
    • 1
  1. 1.Department of MathematicsHaifa UniversityHaifaIsrael

Personalised recommendations